# SDR AALA201812075003

- Difficulty date: December 4, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 52,608 hours, 16,169 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  ACCOMPLISHMENT OF ECO F2326AA-001, AND HFEC ROTARY HOLE PROBE INSPECTION, ON THE LEFT WING DIAGONAL BRACE,  FASTENER HOLE NR 9, FOUND A CRACK INDICATION IN THE SKIN LAYER ONLY AT THE AFT INBOARD SIDE OF HOLE.  REPAIRED IAW EA 287209.
